# SDR DALA2021091405494

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 90,037 hours, 23,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:608. CORRECTIVE ACTION: CLEANED AND REMOVED BLOCKAGE OPS CHK NML. (1942797)
